# SDR REXA2022060801127

- Difficulty date: June 3, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 27 FS 364.00 TO 379.00 CORRODED	REMOVED CORRODED INTERCOSTAL AT STGR 27 FS 364.00 TO FS 379.00 AND REPLACED WITH NEW INTERCOSTAL PER CRJ700 SRM 51-42-06.
